# SDR FDEA201310092460

- Difficulty date: October 9, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310-222
- Aircraft serial: 162
- Aircraft time: 42,616 hours, 30,501 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Dented
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING ALL SPEED AILERON BOTTOM SKIN HAS DENT LOCATION 27.5 IN FROM INBD, 17IN FROM FWD END.  REPAIRED IAW SRM 57-61-12, PB 201, PARAGRAPH 4.A.  REPAIR CLASSIFIED AS MAJOR.
